# SDR SWAA2024071198731

- Difficulty date: June 5, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 56,031 hours, 28,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM BS 986 BL0-RBL 43 AND LBL 43 WL 208.<[01] REMOVED AND REPAIRED DAMAGE UPPER FLANGES OF THE BS986 T-CHORD LBL50-RBL50 I.A.W SRM 53-70-51-2R-4 REPAIR 4 ; EA-M-24-153-01563-WIP1 CCN TTG8Q00TV85G AND BOEING DWGS 147A5600;147A0000;147A8501 AND 140A9870;[02] VERIFIED STEPS 3;10;18;19 COMPLETE.;[03] RE OPENED STEP 9;[04] REPAIRED DAMAGE ON FLOOR BEAM BS 986; BL 0 - RBL 43 AND LBL 43; WL 208 PER EA 24-153-01563 AND SRM 53-70-51-2R-4 REPAIR 4.;[05] REPAIRED DAMAGE ON FLOOR BEAM BS 986; BL 0 - RBL 43 AND LBL 43; WL 208 PER EA 24-153-01563 AND SRM 53-70-51-2R-4 REPAIR 4.;[06] VERIFIED ACTION 5. JOB COMPLETE.
